# SDR JJBA20250815036

- Difficulty date: August 8, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FWD FUSE I SKIN, BTW FR 6-7 AND BTW STR 13L-15L UNDER GPU ACCESS DOOR. REPAIR DOUBLER ON LH FWD FUSE II SKIN, BTW FR 6-7 AND AT STR 15L UNDER ACCESS DOOR.
